MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer, reporting that the v60 ventilator was not turning on.There was no patient involvement when the issue occurred.There was no patient or user harm reported.A philips remote service engineer (rse) noted that the customer's v60 ventilator was not turning on.The biomedical engineer (bme) stated that the device would not turn on.The bme then determined that the battery was drained, and the device was not operating on alternating current (ac) power.The battery was replaced, and the device was able to power on.It was then noted that the device powered down, due to operating on battery.During troubleshooting, the rse provided instructions to the customer per the service manual.The bme confirmed that the power supply was bad.The customer was provided with the part number for a replacement power supply.
 
Additional Manufacturer Narrative
H10 insufficient information is available to determine the resolution of the event.Multiple good faith efforts (gfe) were performed for further details regarding the event; however, no response was provided.No further details could be obtained regarding the event, and it could not be determined if the customer's issue was resolved or if the device had been repaired.No parts were returned for failure investigation.In the event that parts are returned or if new information is provided, the complaint will be reopened to update the investigation.H11 d4 - product udi.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19620288
Report Number2518422-2024-39992
Device Sequence Number6433992
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public(01)00884838020047
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/25/2024
Date Device Manufactured06/06/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown